# SDR DL757972357

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL FROM REAR/MID CABIN 10 MINS FROM LANDING.  LT REC FAN INOP LIGHT ILLUMINATED, EQUIP COOLING OVERHEAT LIGHT ILLUM, OVBD EX VAL OPEN STATUS MSG AND EQUIP OVHT CAUTION EICAS MSG.  REPLACED LT RECIRC, FAN OPS CKS GOOD.
